MathSciNet Relay Station
MathSciNet bibliographic data
MR382677 31A25
Finkelstein, Mark; Scheinberg, Stephen Kernels for solving problems of Dirichlet type in a half-plane. Advances in Math. 18 (1975), no. 1, 108–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement